# SDR DHL2002802560

- Difficulty date: May 28, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 37701442N
- Condition: Cracked
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT WING OUTBOARD SLOT TORQUE TUBE CRACKED (CRANK).  REMOVED TORQUE TUBE FROM LEFT WING OUTBOARD SLOT PER M/M 27-80-2 PG 201.  REMOVED AND REPLACED CRANK ASSY OF TORQUE TUBE PER SRM 51-1-21 PG 1.  INSTALLED TORQUE TUBE ON LEFT WING OUTBOARD SLOT PER M/M 27-80-2 PG 203.  OPS CHECK PERFOMED ON N/R 0339.
